# SDR FDEA2019101732675

- Difficulty date: August 23, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB1189
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - LOWER SURFACE - FORWARD PANEL LAND IS CRACKED AFT OF #9 SLAT TRACK   (MARKED). CORRECTIVE ACTION: INSTALLED REPAIR DOUBLER PER MD11 SRM 57-40-03-2R & SRM 51-31-  01.
